# SDR NACA2021041600001

- Difficulty date: April 10, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 80,802 hours, 13,372 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: K858
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC CENTER VALVE STATUS MESSAGE.  REPLACED K858 L AC BUS OFF SENSE RELAY PER SWPM 20-81-14 WDM 24-25-11.  OP CHECK NORMAL.
